# SDR AALA2018060519001

- Difficulty date: May 28, 2018
- Submitted: June 5, 2018
- Operation: Air carrier
- Aircraft: N281AY
- Make and model: Airbus A330-243
- Aircraft serial: 1041
- Aircraft time: 35,839 hours, 5,271 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R3 DOOR EMERGENCY LIGHT WAS INOPERATIVE.  THE LIGHT HAD LOOSE CONNECTION.  SECURED THE CONNECTION. OPS CHECKED NORMAL.
